# SDR SWIA202055015

- Difficulty date: October 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED BETWEEN FS 559+86 AND FS 559+95 AT RBL 9.  C-CHECK RO 12/30/2020.  CORRODED BEYOND LIMIT, IAW CRJ200 SRM 53-21-49.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT RBL 9 FS 559+86 TO 559+95, IAW CRJ200 AMM.  TORQUE WRENCH WVACT 200612 CAL DUE 31-MAR-21.
